Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 6, NWS Jackson, KY

September 23, 2006Laurel County, Kentucky

NWS Jackson, KY issued this tornado warning at Sep 23, 2006, 6:07 PM EDT for Laurel County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2006, 6:07 PM EDT (22:07 UTC)
Expired
Sep 23, 2006, 6:30 PM EDT
In force
23 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Laurel County, KY

The radar

The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 325 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
325 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KJKL 232207
TORJKL
KYC125-232215-
/O.NEW.KJKL.TO.W.0006.060923T2207Z-060923T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
607 PM EDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEAST LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 630 PM EDT

* AT 602 PM EDT...THE PUBLIC REPORTED A FUNNEL CLOUD NEAR 
  PITTSBURG...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY.

* THE TORNADO WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE
  INDICATED COUNTY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3722 8412 3712 8406 3720 8397 3724 8397
      3726 8405

$$

ABE
2 follow-up statements
000 
WWUS53 KJKL 232213
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
613 PM EDT SAT SEP 23 2006

KYC125-232230-
/O.CON.KJKL.TO.W.0006.000000T0000Z-060923T2230Z/
LAUREL KY-
613 PM EDT SAT SEP 23 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTH
CENTRAL LAUREL COUNTY...

AT 611 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR MCWHORTER...OR ABOUT 8 MILES NORTHEAST OF LONDON...MOVING
NORTHEAST AT 45 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR SOUTH CENTRAL KENTUCKY.

LAT...LON 3722 8412 3712 8406 3720 8397 3724 8397
      3726 8405

$$

DUSTY
000 
WWUS53 KJKL 232226
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
626 PM EDT SAT SEP 23 2006

KYC125-232234-
/O.EXP.KJKL.TO.W.0006.000000T0000Z-060923T2230Z/
LAUREL KY-
626 PM EDT SAT SEP 23 2006

...THE TORNADO WARNING FOR NORTHEAST LAUREL COUNTY EXPIRES AT 630
PM EDT...

THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS EXITED 
NORTHEAST LAUREL COUNTY AND THE TORNADO WARNING WILL BE ALLOWED TO 
EXPIRE. HOWEVER...A LINE OF SEVERE THUNDERSTORMS CONTINUE TO IMPACT 
THE COUNTY AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 
645 PM EDT FOR ALL OF LAUREL COUNTY.

THESE ARE DANGEROUS STORMS IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3722 8412 3712 8406 3720 8397 3724 8397
      3726 8405

$$

ABE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Sep 23, 4:28 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Sep 23, 4:28 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
428 PM EDT SAT SEP 23 2006

.DISCUSSION...
LINE OF VERY ACTIVE STORMS NOW ENTERING OUR NRN COUNTIES WITH THE
LINE EXTENDING SOUTHWEST TO AROUND BNA. CLOUD TOPS HAVE BEEN WARMING
AND SVR THREAT HAS DIMINISHED. BUT WITH THE HISTORY OF RA+...ESP
ALONG AND NORTH OF I64...THESE STORMS WILL LIKELY PRODUCE ENUF RAIN
TO CREATE ADDITIONAL FLOODING CONCERNS...HENCE THE FLASH FLOOD WATCH
HAS BEEN EXTENDED THRU SUN 15Z. COLD FNT STILL TRAILING THE CURRENT
ACTIVITY AND NOT EXPECTED TO PUSH THRU OUR CWFA BEFORE 12Z SUN. ALL
MODELS ARE IN CLOSE AGREEMENT THAT THE FNT WILL SPAWN ANOTHER BAND OF
HEAVY RAIN WITH 1-2 IN ADDITIONAL RAIN. ONLY DISAGREEMENT IS IN
TIMING OF FNTL PASSAGE WITH THE NAM ABOUT 2-3HRS AHEAD OF THE GFS.

IN THE EXTENDED...THERE ARE SOME TIMING DISFFERENCES AND HAVE
FOLLOWED THE 06Z GFS FOR GUIDANCE AS THE 12Z GFS HAS PUSHED THE NEXT
SYSTEM THRU FASTER. HAVE GONE SLIGHTLY SLOWER THAN PREV FCST WITH
BULK OF PCPN NOW FCST FOR THU NITE AND FRI MORN. OTHERWISE...FAIR AND
COOL WILL BE THE WATCH WORDS.

&&

.PREV DISCUSSION...
752 AM EDT SAT SEP 23 2006

DISCUSSION...
UPDATED THE FORECAST FOR THE FIRST THREE PERIODS TO REFLECT THE
CURRENT CONDITIONS AND TO AGREE WITH THE LATEST WATCHES AND
WARNINGS. THE MOREHEAD STATE POLICE REPORTED 4.21 OF RAIN FOR LAST
24 HOURS. THE REST OF THE FORECAST IS ON TRACK. ANOTHER UPDATE WILL
BE REQUIRED WHEN THE TORNADO WATCH EXPIRES. THE THUNDERSTORMS LAST
NIGHT AND THIS MORNING HAVE SHOWN A LOT OF ROTATION DUE TO THE VERY
STRONG WIND SHEAR. THERE WERE SEVERAL STORMS THAT WERE VERY CLOSE TO
FORMING A TORNADO...HOWEVER...THERE WERE NONE THAT ACTUALLY FORMED.
IF THE CLOUDS ARE ABLE TO THIN SOME THIS AFTERNOON...THE THREAT FOR
SEVERE THUNDERSTORMS WILL BE MUCH GREATER. THE REST OF THE FORECAST
IS ON TRACK. THE TORNADO WATCH FOR WAYNE AND MCCREARY COUNTIES WILL BE
CANCELED BY 8:30 AM.

403 AM EDT SAT SEP 23 2006

DISCUSSION...
THE SKY OPENED UP TONIGHT OVER THE NORTHERN PORTION OF THE FORECAST
AREA AND ESPECIALLY TO THE WEST OF THE FORECAST AREA. A WARM FRONT
MOVED ACROSS THE AREA THIS EVENING. A SQUALL LINE EXTENDED FROM
ELLIOT TO MONTGOMERY COUNTIES AND THEN WESTWARD INTO CENTRAL
KENTUCKY. ALONG THIS LINE...HEAVY PRECIPITATION HAS OCCURRED. UP TO
SIX INCHES OF RAIN FELL OVER THE LEXINGTON AREA AND THE RADAR
ESTIMATE IS INDICATING THAT 3-4 INCHES OF RAIN HAS FALLEN IN THE
PAST 24 HOURS GENERALLY NORTH OF I-64. A TORNADO WATCH WAS ISSUED FOR
FOR THE SOUTHWEST COUNTIES DUE TO THE INCREDIBLE WIND SHEAR. THINGS
SHOULD DID DOWN A BIT THIS MORNING...HOWEVER AS THE HEATING GETS
GOING THIS AFTERNOON...THE POSSIBILITY OF SEVERE THUNDERSTORMS WILL
BE A FACTOR. THE FRONT WILL MOVE THROUGH THE AREA SATURDAY EVENING
THROUGH THE OVERNIGHT. AS IT DOES...IT HAS THE POTENTIAL FOR DUMPING
AN ADDITIONAL INCH OF RAIN OVER THE AREA. THE AREA NORTH OF I64 WILL
BE ESPECIALLY VULNERABLE FOR ADDITIONAL FLASH FLOODING WITH THIS NEXT
BATCH OF PRECIPITATION ON SATURDAY NIGHT. THINGS WILL START DRYING UP
ON SUNDAY AS THE FRONT CONTINUES MOVING TO THE SOUTH.

1159 PM EDT FRI SEP 22 2006

CLUSTER OF THUNDERSTORMS MOVING EAST ACROSS CENTRAL KY IN WARM AND
MOIST AIRMASS IS EXPECTED TO MOVE ACROSS THE CWA OVERNIGHT. VERY
HEAVY RAIN AND FLASH FLOODING HAVE BEEN REPORTED IN THOSE AREAS.
OPTED TO HOIST A FLASH FLOOD WATCH UNTIL 8 AM SAT MORNING FOR AREAS
MAINLY ALONG AND NORTH OF THE MTN PARKWAY. THOSE AREAS ALREADY HAVE
RECEIVED BETWEEN ONE AND 1.75 INCHES OF RAIN EARLIER TODAY. RAISED
POPS IN ADVANCE OF THIS SYSTEM. OTHERWISE...ONLY MINOR CHANGES WERE
MADE TO THE GRIDS AND ZFP.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ044-KYZ050-
KYZ051-KYZ052-KYZ058-KYZ059-KYZ060-KYZ068-KYZ069-KYZ079-KYZ080-
KYZ083-KYZ084-KYZ085-KYZ086-KYZ087-KYZ088-KYZ104-KYZ106-KYZ107-
KYZ108-KYZ109-KYZ110-KYZ111-KYZ112-KYZ113-KYZ114-KYZ115-KYZ116-
KYZ117-KYZ118-KYZ119-KYZ120.

&&

DUSTY
Hazardous weather outlook, Sep 23, 4:45 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
445 PM EDT SAT SEP 23 2006

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-242345-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
445 PM EDT SAT SEP 23 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL TRACK ACROSS EASTERN KENTUCKY TONIGHT
WITH MANY STORMS PRODUCING HEAVY RAIN. WITH THE PREVIOUS HEAVY RAIN
HAVING ALREADY SATURATED THE GROUND...EXPECT ANY ADDITIONAL RAINFALL
TO CREATE ADDITIONAL FLASH FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED SUNDAY MORNING WITH THE PASSAGE
OF A VIGOROUS COLD FRONT. ADDITIONAL HEAVY RAIN WITH THESE STORMS
WILL AGAIN CREATE FLASH FLOODING CONCERNS WITH THE POTENTIAL FOR
RISES ON THE LARGER RIVERS.

THUNDERSTORMS ARE AGAIN FORECAST FOR THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE REQUESTED TO CALL IN
REPORTS OF HEAVY RAIN...FLOODING AND SEVERE WEATHER.

DUSTY

In the hours before

Local storm report, Sep 23, 12:12 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
1212 PM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      6 W OWINGSVILLE         38.14N 83.87W
09/23/2006                   BATH               KY   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED BALD EAGLE BRIDGE UNDER WATER.
            ALSO RESIDENTS EVACUATED FROM HOMES IN WESTERN PORTIONS
            OF THE COUNTY. U.S. HWY 60 UNDER 3 FEET OF RUNNING WATER
            AND HWY 36 IN SHARPSBURG UNDER WATER. BOTH HIGHWAYS
            IMPASSIBLE. EVENTS BEGAN WITH FLOODING OF HIGHWAYS AT
            ABOUT 230 AM.

0330 AM     FLASH FLOOD      MOUNT STERLING          38.06N 83.95W
09/23/2006                   MONTGOMERY         KY   LAW ENFORCEMENT

            FLASH FLOODING COUNTY WIDE. ROADS IN AND OUT OF MOUNT
            STERLING IMPASSIBLE AND CLOSED. SEVERAL EVACUATIONS OF
            RESIDENTS FROM HOMES ACROSS THE COUNTY. EVENTS BEGAN
            AROUND 3 AM.

0330 AM     FLASH FLOOD      HAYS CROSSING           38.24N 83.45W
09/23/2006                   ROWAN              KY   EMERGENCY MNGR

            FIVE RESDIENTS EVACUATED FROM HOMES IN HAYS CROSSING AREA
            DUE TO FLOODING.

0330 AM     FLASH FLOOD      MOUNT STERLING          38.06N 83.95W
09/23/2006                   MONTGOMERY         KY   LAW ENFORCEMENT

            MULTIPLE STREETS STILL CLOSED IN MOUNT STERLING AND ROADS
            CLOSED ACROSS THE COUNTY ALL DUE TO HIGH WATER. STREET
            CLOSURES IN MOUNT STERLING INCLUDE EAST MAIN FROM WILLOW
            ST TO HIGH ST, HINKSTON DOWN TO GARDEN SPRING, AND QUEEN
            ST AT WYKAGLE. COUNTY ROADS STILL CLOSED INCLUDE HINKSTON
            PIKE, HOWARDS MILL ROAD, ROGERS MILL, CECIL PIKE, AND
            STEPSTONE ROAD.

0421 AM     FLASH FLOOD      5 W FRENCHBURG          37.95N 83.71W
09/23/2006                   MENIFEE            KY   LAW ENFORCEMENT

            HIGHWAY 460 WEST CLOSED FOR FLASH FLOOD. ALSO ROUTE 36
            HAD WATER OVER ROAD WITH WATER CLOSE TO HOMES BUT NOT
            FLOODING.

0615 AM     FLASH FLOOD      WRIGLEY                 38.02N 83.27W
09/23/2006                   MORGAN             KY   LAW ENFORCEMENT

            HIGHWAY 711 IMPASSABLE DUE TO FLOODING.

0810 AM     FLASH FLOOD      LONDON                  37.13N 84.08W
09/23/2006                   LAUREL             KY   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED IN LONDON...INCLUDING TOBACCO
            ROAD...MIDDLEGROUND WAY AND COOLIDGE.

&&

JCARICO
Local storm report, Sep 23, 5:16 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
516 PM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 S FAUBUSH             37.01N 84.82W
09/23/2006  E1.00 INCH       PULASKI            KY   TRAINED SPOTTER

&&

JCARICO
Local storm report, Sep 23, 5:21 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
521 PM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             SOMERSET                37.08N 84.61W
09/23/2006  E0.75 INCH       PULASKI            KY   LAW ENFORCEMENT

            PENNY SIZE HAIL ON BODOCK ROAD.

&&

JCARICO
Local storm report, Sep 23, 5:41 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
541 PM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      8 NW IRVINE             37.78N 84.07W
09/23/2006                   ESTILL             KY   LAW ENFORCEMENT

            WATER OVER NOLAND CREEK ROAD MAKING IT IMPASSABLE.

&&

JCARICO
Local storm report, Sep 23, 5:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
546 PM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     8 NW IRVINE             37.78N 84.07W
09/23/2006                   ESTILL             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALONG NOLAND CREEK...OLD FOX AND NEW
            FOX ROADS. ALSO...TREE ON HOUSE ON DRY RIDGE ROAD.

&&

JCARICO
Local storm report, Sep 23, 5:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
551 PM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     MAYTOWN                 37.85N 83.47W
09/23/2006                   MORGAN             KY   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON HWY 2027 NEAR MAYTOWN.

&&

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 11:32 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more31 hr
Sep 23, 2:28 AM EDTFlash Flood WarningJKLBath, Fleming, Montgomery, Rowan3 hr
Sep 23, 3:39 AM EDTFlash Flood WarningJKLMenifee3 hr
Sep 23, 4:30 AM EDTFlash Flood WarningJKLMorgan3 hr
Sep 23, 4:37 AM EDTSevere Thunderstorm WarningJKLPulaski, Wayne23 min
Sep 23, 5:28 AM EDTFlash Flood WarningJKLBath, Montgomery, Rowan3 hr
Sep 23, 8:23 AM EDTFlash Flood WarningJKLLaurel3 hr
Sep 23, 11:10 AM EDTFlash Flood WarningJKLKnox4 hr
Sep 23, 4:33 PM EDTSevere Thunderstorm WarningJKLEstill, Powell27 min
Sep 23, 4:50 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne40 min
Sep 23, 5:02 PM EDTSevere Thunderstorm WarningJKLMenifee13 min
Sep 23, 5:21 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle39 min
Sep 23, 5:30 PM EDTFlash Flood WarningJKLEstill, Powell3 hr
Sep 23, 5:43 PM EDTSevere Thunderstorm WarningJKLLee, Owsley47 min
Sep 23, 6:09 PM EDTSevere Thunderstorm WarningJKLBreathitt51 min
Sep 23, 6:18 PM EDTSevere Thunderstorm WarningJKLLaurel, Whitley27 min
Sep 23, 6:32 PM EDTSevere Thunderstorm WarningJKLMcCreary28 min
Sep 23, 6:36 PM EDTSevere Thunderstorm WarningJKLMagoffin24 min
Sep 23, 6:44 PM EDTSevere Thunderstorm WarningJKLFloyd31 min
Sep 23, 6:48 PM EDTSevere Thunderstorm WarningJKLJohnson27 min
Sep 23, 6:51 PM EDTSevere Thunderstorm WarningJKLWhitley24 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.